MathSciNet Relay Station
MathSciNet bibliographic data
MR608290 58A10 (58F18)
Mattei, J.-F.; Moussu, R. Holonomie et intégrales premières. (French) [Holonomy and first integrals] Ann. Sci. École Norm. Sup. (4) 13 (1980), no. 4, 469–523.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement